MAUDE Adverse Event Report: RXSIGHT INC. RXSIGHT INSERTION DEVICE

RXSIGHT INC. RXSIGHT INSERTION DEVICE
Model Number 63001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.Manufacturer reference #: (b)(4).
 
Event or Problem Description
A site reported that a patient's left eye exhibited no refractive change after three light adjustment procedures.Subsequent examination identified that the light adjustable lens (lal) was implanted backwards.No further information is available at this time.

Brand Name
RXSIGHT INSERTION DEVICE
Common Device Name
RXSIGHT INSERTION DEVICE
Manufacturer (Section D)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key25666752
Report Number3012712027-2026-00300
Device Sequence Number17568013
Product Code MSS
UDI-Device Identifier00818806020005
UDI-Public00818806020005
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K231466
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number63001
Device Catalogue Number63001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer07/01/2026
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
60005, LIGHT ADJUSTABLE LENS (LAL), SN (B)(6).
Patient SexFemale